# SDR 02088658

- Difficulty date: March 29, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N658BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7500
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB OF THE FLIGHT FROM IAD TO ALB, THE CREW NOTED THAT THE LT ENGINE VIBRATION INDICATOR WAS READING IN THE YELLOW ARC.  THE CREW COMPLIED WITH THE QRH, SHUT DOWN THE LT ENGINE, AND RETURNED TO IAD.  MAINTENANCE PERSONNEL INSPECTED THE SPINNER, FAN BLADES AND PINS.  PERFORMED ENGINE VIBRATION CHECKS.  ALL SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
